Ask a Pharmacist Expert Forum
Atenolol Withdrawal
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Atenolol Withdrawal

Hello,
ER dr, suggested to stop Atenolol immediately due to side effects..(extremely weak, loss of appetite, Etc.)
I have no heart disease or conditions detected at this time.
It's been one week since I stopped the drug, how long can I expect these symptoms to linger in my body, which is the jittery, shaky, occasional palpitations, ....my BP is remaining good, but my heart rate is anywhere from 80-90...


Thanks
Age
:  
56
Sex
:  
Female
Weight
:  
126
Current Medications
:  
ativan-.5mg once in the evenings....
Drug Allergies
:  
sulfa
Related Discussions
669824_tn?1225842912
The atenolol should be out of your system by now. Have you had your thyroid function checked lately? The symptoms you are having also resemble effects of hyperthyroidism which could have been masked by taking atenolol. This is just a thought worth looking into since it only requires a simple blood draw.
Blank
This Forum's Experts
5801192_tn?1389204087
Carrie Fu, PharmDBlank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank